# SDR GTIA2025011638682

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725668300000
- Condition: Gouged
- Location: Zone 500
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LEFT WING BOTTOM SKIN AT FUEL TANK ACCESS BETWEEN RIB 14-15 HAS GOUGE ON FWD SIDE OF ACCESS CUTOUT RAF-01 3292701-01 LENGTH 1.4 WIDTH .040 DEPTH .0655 SDR CREATED-REPAIRED LH WING SKIN AND FUEL ACCESS BETWEEN RIB 14-15 BOTTOM SKIN TOP SURFACE MAJOR REPAIR CATEGORIZATION B, INSPECTION THRESHOLDS2800 FC AND 5600 FH AND INTERVALS 2800 FC AND 5600FH METHOD OF INSPECTION DET NO SOLUTIONS LIFE OR LIMITATIONS "
